| Model Number |
900SFC230 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 1 year post implant of this 30mm tricuspid annuloplasty band, it was explanted and replaced with a 28mm band of a different model.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received additional information that approximately10 months post implant of this 30mm tricuspid annuloplasty band, it was explanted as a result of a heart transplant.It was reported that prior to the heart transplant procedure, the patient was hospitalized due to torrential mitral regurgitation, moderate aortic regurgitation and severe tricuspid regurgitation.It was stated that a non medtronic mitral bioprosthetic valve implanted in the mitral position was "rocking" and risks imminent total detachment.It was reported that following multidisciplinary discussion, it was decided that the patient would not undergo another valve surgery as repeat dehiscence was likely and the surgical risk was extreme in setting of the patient's advanced heart failure.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.